# SDR SIMA20130120005

- Difficulty date: January 20, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 20,059 hours, 16,864 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4611028900
- Part serial: 429
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4234 THE CREW REPORTED A VERY STRONG ELECTRICAL BURNING ODOR IN THE COCKPIT AND FORWARD CABIN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED FIM TASK 21-20-00-810-801-A.  FOUND NR 1 RECIRCULATION FAN INOP.  REMOVED AND REPLACED THE NR 1 RECIRCULATION FAN IAW EMB 145 AMM 21-24-01.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
